# SDR DHA2001741512

- Difficulty date: March 7, 2001
- Submitted: March 24, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB 1183 TO 1166 RBL 24 TO 45 HAS SEVERAL ELONGATED HOLES AND CORROSION AT FASTENERS.  CUT OUT DAMAGED AREA AT CABIN FLOOR WEB STA 1183 TO STA 1166 RBL 24 TO 45 IN SEVERAL SECTIONS IAW B727 SRM 51-40-2.  INSTALLED DOUBLER REPAIR AT CABIN FLOOR WEB STA 1183 TO 1166 & RBL 24 TO RBL 45.  MAT USED 2024 T3 .080 PO 8319589 LOT 130164 SIZE 2 X 1 IAW B727 SRM 51-40-2.  TREATED AND PRIMED REPAIR DOUBLER IAW B727 SRM 51-10-2.
